# SDR AWXA200301446

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 10,488 hours, 3,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING 8-DAY CHECK AT LAX EMERGENCY LIGHT ON LT FORWARD PARTITION FLOOR WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED & REPLACED EMERGENCY LIGHT AT LT FORWARD PARTITION FLOOR, OPERATIONAL CHECK WAS GOOD.
